# SDR USAA2012072300027

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 46,317 hours, 17,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2003
- Condition: Low Pressure
- Location: L1 Door
- Part time: 46,317 hours, 17,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST LOW PRESSURE.  SERVICED L1 DOOR TO PROPER PRESSURE.
